Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 16, 2014, 04:02:05 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 619749
  • Total Topics: 46685
  • Online Today: 196
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Dietician  (Read 450 times)

0 Members and 1 Guest are viewing this topic.

Offline britchick

  • Member
  • Posts: 386
Dietician
« on: November 19, 2013, 10:04:52 AM »
Hi!

Just a quick wee question.Did anyone lose lots of weight re wasting then end up putting back on the weight and then some?

I had my first appt with the dietician today as im not liking feeling so heavy.Im not obsessed with being thin....its just that I feel so bloated and uncomfortable.
Im really prepared to try and lose some weight....even with Christmas coming up.
I just wondered how other people feel.....for me its probably. been lack of willpower, lack of sleep, too many carbs.Im definetly going to give this my all.

britchickx

Offline Miss Philicia

  • Member
  • Posts: 23,549
  • celebrity poster, faker & poser
Re: Dietician
« Reply #1 on: November 19, 2013, 10:35:01 AM »
Yes, I had wasting/involuntary loss of weight and was diagnosed for it not once but twice. Meaning that the first time I had it I gained it back, but then 2 years later lost it all again -- actually lost more than the first time. But then I eventually gained it all back and even went over the target weight by 5 lbs (but I am still in the medically defined appropriate weight for my height, just at the top end now).

I did see a dietician several times during those years which spanned from 2000-2005, and I was also receiving testosterone supplementation -- not because it was low but because it increased my appetite. I halted testosterone once I gained back enough weight.
"Iíve slept with enough men to know that Iím not gay"

Offline britchick

  • Member
  • Posts: 386
Re: Dietician
« Reply #2 on: November 21, 2013, 09:15:45 AM »
Thanks for your reply MissPhilicia.Im sorry that you had to go through that experience.
It was really difficult at first to gain weight again and now I feel like I just want to lose the extra weight and just be at a normal range.

britchickx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.